Finiteness of local fundamental groups for quotients of affine varieties under reductive groups.
Commentarii mathematici Helvetici, Tome 68 (1993) no. 2, pp. 209-215
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite local fundamental groups, quotient variety, divisor class groups, action of linear group
@article{CMH_1993__68_2_140299,
author = {Shrawan Kumar},
title = {Finiteness of local fundamental groups for quotients of affine varieties under reductive groups.},
journal = {Commentarii mathematici Helvetici},
pages = {209--215},
year = {1993},
volume = {68},
number = {2},
zbl = {0799.14005},
url = {http://geodesic.mathdoc.fr/item/CMH_1993__68_2_140299/}
}
TY - JOUR AU - Shrawan Kumar TI - Finiteness of local fundamental groups for quotients of affine varieties under reductive groups. JO - Commentarii mathematici Helvetici PY - 1993 SP - 209 EP - 215 VL - 68 IS - 2 UR - http://geodesic.mathdoc.fr/item/CMH_1993__68_2_140299/ ID - CMH_1993__68_2_140299 ER -
Shrawan Kumar. Finiteness of local fundamental groups for quotients of affine varieties under reductive groups.. Commentarii mathematici Helvetici, Tome 68 (1993) no. 2, pp. 209-215. http://geodesic.mathdoc.fr/item/CMH_1993__68_2_140299/